# SDR G1IA20151124001

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N60WL
- Make and model: Lear 35A
- Aircraft serial: 35382
- Aircraft time: 16,004 hours, 11,634 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEPARTED & EN ROUTE, APPROX 15 - 20 MINS AFTER LEVELING OFF AT FL 360 THE CABIN ALTITUDE WARNING ILLUMINATED.   DECLARED AN EMER & INITIATED AN EMER DESCENT & DIVERTED.  THE CABIN ALT. STAYED BELOW THE POINT OF O2 MASK ACTIVATION & ONCE THEY DESCENDED TO A SAFE ALTITUDE THEY OPERATED THE PRESSURIZATION IN MANUAL MODE WITH NORMAL OPERATION.  THE PRESSURIZATION AUTO MODE WAS MEL'D & THE ACFT REPOSITIONED FOR TROUBLESHOOTING.  WILL AMEND REPORT WITH FINDINGS.
